Sovereign debt as a contingent claim: a quantitative approach
Laura Alfaro and
Journal of International Economics, 2005, vol. 65, issue 2, 297-314
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (81) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:65:y:2005:i:2:p:297-314
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, AndrÃ©s
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().